# SDR ARWA20030401

- Difficulty date: April 3, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 68,703 hours, 19,335 cycles
- Engine: Pwa JT3D7
- Engine time: 59,999 hours, 17,213 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM UTP, DURING CLIMB, FE OBSERVER NR 2 OIL QUANITY INDICATOR READING 2 GALLONS & DECREASING.  SWAPPED INDICATORS, NO CHANGE.  FOLLOWED ABNORMAL PROCEDURES FOR FUEL DUMPING, LANDED (UTP) LESS THAN MLWG.   SERVICED NR 2 ENGINE OIL WITH 9 QTS. OF OIL.  INSPECTED ENGINE FOR EVIDENCE OF OIL LEAK, NONE NOTED.  PERFORMED ENGINE RUN UP IAW MM 71-00, LEAK CK ENGINE, SHUT-DOWN, INSPECTED WITH NO DEFICIENCIES NOTES AND NO ADDITIONAL OIL SERVICED.  AIRCRAFT RETURNED TO SERVICE & PLACED ON OIL WATCH.
